Hi so the Sunday before thanksgiving I had unprotected sex and the next night I took plan b. I have always had irregular periods but I took it anyway. But ever since that day I have felt really weird. But now 12 days later, I still feel weird/different and I have cramps and light bleeding. I usually have really heavy periods and they are extremely painful. This started yesterday afternoon. Could this be implantation bleeding or side effect from pill. Or am I just being crazy? Cause I have read so much info the last few weeks and people are saying it doesn't work with overweight women. I need help, i have nobody to talk to about this.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.